# SDR MWEA030307

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 40,226 hours, 42,649 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Catcher
- Part number: 795325
- Condition: Plugged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ADDING POWER FOR TAKE-OFF THE ENGINE PRESSURE RATIO WAS AT 1.80.  UNPLUGGED TRAP ASSY- CONDENSATION LEAK CHECK GOOD.
